Zeitschrift für angewandte Mathematik und Physik

, Volume 63, Issue 3, pp 429–440

Riemann problem for the isentropic relativistic Chaplygin Euler equations


DOI: 10.1007/s00033-012-0199-7

Cite this article as:
Cheng, H. & Yang, H. Z. Angew. Math. Phys. (2012) 63: 429. doi:10.1007/s00033-012-0199-7


This paper studies the Riemann problem of the isentropic relativistic Euler equations for a Chaplygin gas. The solutions exactly include five kinds. The first four consist of different contact discontinuities while the rest involves delta-shock waves. Under suitable generalized Rankine–Hugoniot relation and entropy condition, the existence and uniqueness of delta-shock solutions are established.

Mathematics Subject Classification (2010)



Isentropic relativistic Euler equationsChaplygin gasDelta-shock waveGeneralized Rankine–Hugoniot relation

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.Department of MathematicsYunnan UniversityKunmingPeople’s Republic of China